# SDR SWAA2022120169137

- Difficulty date: November 8, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 277-294 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED  FLOOR SUPPORT,  BS 277 - 294.5, BL 0, WL 208.1,  FWD GALLEY AND LAVATORY.   REPLACED WITH A NEW FLOOR SUPPORT IAW  SRM 51-10-02, SRM 51-40-02, AND DRAWING 141A5400 SHEET 20, REV -.
